# SDR ABXA202003097047

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 85,544 hours, 39,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION EICAS MESSAGE “GEAR DISAGREE“ AND “GEAR DOORS“ WITH ADVISORY LIGHTS. PERFORMED QRH PROCEDURES. CONTACTED
MAINTENANCE CONTROL AND CONFIRMED RETURN TO BASE. EXTENDED THE GEAR EARLY AND HAD THE SAME EICAS MESSAGES, AND NO GREEN DOWN AND LOCKED
LIGHTS FOR THE TWO MAIN GEARS. PERFORMED QRH PROCEDURE FOR GEAR DISAGREE WITH HANDLE IN DOWN POSITION AND DID AN ALTERNATE GEAR EXTENSION. THE
TIME LAPSE BEFORE WE GOT THE LEFT GREEN LIGHT WAS APPROXIMATELY FOUR MINUTES, AND WE DID NOT GET THE RIGHT GREEN LIGHT FOR APPROXIMATELY AN
ADDITIONAL 1 1/2 MINUTES. THE TIMING SEEM OFF TO US SO OUT OF AN ABUNDANCE OF CAUTION WE DID A LOW APPROACH SO THE TOWER COULD CONFIRM THAT ALL
THE GEAR WAS DOWN. ATC ADVISED US THAT THEY DECLARED THE EMERGENCY AND HAD EQUIPMENT STANDING BY. WE CAME AROUND FOR ANOTHER APPROACH
AND LANDED WITH THE GEAR DOORS OPEN.
